Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    RHEUMATOID OR NOT
    avatar
    An_252114 posted:
    I AM SUFFERING FROM LEG PAIN. SWELLING AND ACHING ETC. THE LEG IS DISCOLORED SOME FROM THE OTHER. I HAVE BONE SPURS IN KNEES. ARTHRITIS IN BOTH AND BACK. SO CONCERNED ABOUT THE LEG PAIN AND DISCOLORATION. I ALSO HAVE CARPEL TUNNEL AND FIBROMYALSIA. I AM ONE BIG BALL OF PAIN. NOW DR WANTS ME TO GO GET EVALUATED TO SEE WHAT KIND OF PHYSICAL THERAPY I CAN HAVE. ANYBODY....SOMEBODY HELP. OH YES I FORGOT. I THOUGHT AT FIRST I HAD VARICOSE VEINS ON THE OUTSIDE OF THIS SAME LEG BUT DR SAID NO. I HAD SOOO MUCH PAIN THERE. I JUST DON'T KNOW WHAT'S GOING ON

    Take the Poll

    ..
    • .
    • .
    • .
    • .
    • .
    vote
    View Poll Results
    Reply
     
    avatar
    fabs1948 responded:
    ALSO I HAVE SEVERE PAIN IN MY THUMB. THE PROBLEM WITH MY LEG REALLY INTENSIFIED AFTER I WAS HOSPITALIZED FOR 4 DAYS DUE TO A REACTION TO GABAPETIN/PAIN PILL
     
    avatar
    xperky replied to fabs1948's response:
    Hmmm, did a doctor check your leg for a possible blood clot? The reason I ask is because you were in a hospital bed, and therefore possibly inactive. I don't like the two legs being different colors and one having so much pain. I'm not educated in medicine, so don't get worried about my question!

    It is so hard to differentiate between fibromyalgia and RA in some. I hope you are on your way to better pain treatment soon.
     
    avatar
    fabs1948 responded:
    THANK YOU FOR YOUR REPLY. I INFACT DID HAVE A TEST FOR BLOOD CLOTS IN MY LEG. THERE WERE NONE. I WAS VERY HAPPY FOR THAT RESULT. I HAVE HAD MRI'S AND ALL THEY CAN FIND IS ARTHRITIS IN BOTH KNEES AND LUMBAR ARTHRITIS. I'M A MESS. IN PAIN ALL THE TIME. ESPECIALLY WHEN THE WEATHER IS GOING TO CHANGE. TALKING ABOUT YOUR HUMAN BAROMETER. THAT I AM. I GUESS I SHOOT MYSELT IN THE FOOT BY NOT TAKING THE PAIN MEDS AS I SHOULD. I'M AFRAID TO DO SO CAUSE OF WHAT HAS HAPPENED IN THE PASS. I WAS NEVER A GOOD PILL TAKER ANYWAY. WHILE IN HOSP. I WAS DIARETICS TO PULL THE FLUID OFF MY WHOLE BODY. GIVEN CHEST XRAY ETC. FLUID CAME OFF. CHEST XRAY WAS GOOD. BLOOD TEST CAME OUT FINE.....I DON'T KNOW.
     
    avatar
    xperky replied to fabs1948's response:
    Interesting about the diuretics. It is possible they have caused a little bit of mineral deficiency, as they are notorious for that. I know someone who had to eat half a banana every day while taking them. You might try to eat plenty of foods with potassium and magnesium and see if you feel better. Fruits, greens and legumes are loaded with healthy stuff.

    I know what you mean about not taking pain meds enough. I avoid them and worry about becoming dependent. I do find my life is much better when I regularly take my Tramadol though.

    Good news on your tests. Hopefully this discomfort will subside soon.


    Helpful Tips

    help with methotrexate side effectsExpert
    I recommend all my patients on methotrexate take at least 1 mg of Folic Acid daily to help decrease the risk of side effects. In those ... More
    Was this Helpful?
    30 of 33 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.